# SDR VNAA2025081111101

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 11,026 hours, 10,674 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN SAW A SMOKE IN THE AFT LAV MESSAGE POPPED UP.  PERFORMED OPS CHECK OF AFT LAV SMOKE DETECTOR IAW AMM 26-16-00-710-801-A01-PSA. OPS CHECK GOOD.
